American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30B10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] Gerd Jensen, Christian Pommerenke and Jorge M. Ramírez. On the path properties of a lacunary power series. Proc. Amer. Math. Soc. 142 (2014) 1591-1606.
Abstract, references, and article information   
View Article: PDF

[2] G. A. Edgar. Fractional iteration of series and transseries. Trans. Amer. Math. Soc. 365 (2013) 5805-5832.
Abstract, references, and article information   
View Article: PDF

[3] Fabrizio Colombo, Irene Sabadini and Daniele C. Struppa. The Runge theorem for slice hyperholomorphic functions. Proc. Amer. Math. Soc. 139 (2011) 1787-1803. MR 2763766.
Abstract, references, and article information   
View Article: PDF

[4] Peter Borwein and Michael Coons. Transcendence of power series for some number theoretic functions. Proc. Amer. Math. Soc. 137 (2009) 1303-1305. MR 2465652.
Abstract, references, and article information
View Article: PDF

[5] Alexandre Eremenko. A version of Fabry's theorem for power series with regularly varying coefficients. Proc. Amer. Math. Soc. 136 (2008) 4389-4394. MR 2431054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Tamás Erdélyi and Harvey Friedman. The number of certain integral polynomials and nonrecursive sets of integers, Part 1. Trans. Amer. Math. Soc. 357 (2005) 999-1011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Vern I. Paulsen and Dinesh Singh. Bohr's inequality for uniform algebras. Proc. Amer. Math. Soc. 132 (2004) 3577-3579. MR 2084079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] José L. López and Nico M. Temme. Multi-point Taylor expansions of analytic functions. Trans. Amer. Math. Soc. 356 (2004) 4323-4342. MR 2067121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Tamás Erdélyi. Extremal properties of the derivatives of the Newman polynomials. Proc. Amer. Math. Soc. 131 (2003) 3129-3134. MR 1992853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] David Benko, Tamás Erdélyi and József Szabados. The full Markov-Newman inequality for Müntz polynomials on positive intervals. Proc. Amer. Math. Soc. 131 (2003) 2385-2391. MR 1974635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. A. Kortram. A simple proof for Schur's theorem. Proc. Amer. Math. Soc. 129 (2001) 3211-3212. MR 1844995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Horst Alzer and Stephan Ruscheweyh. On the intersection of two-parameter mean value families. Proc. Amer. Math. Soc. 129 (2001) 2655-2662. MR 1838789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ferenc Móricz. Exact estimates for integrals involving Dirichlet series with nonnegative coefficients. Proc. Amer. Math. Soc. 127 (1999) 2417-2422. MR 1600125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Christopher Pinner. Double roots of $[-1,1]$ power series and related matters. Math. Comp. 68 (1999) 1149-1178. MR 1620243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Hermann Render. The maximal ideal space of $H^{\infty}(\mathbb D)$ with respect to the Hadamard product. Proc. Amer. Math. Soc. 127 (1999) 1409-1411. MR 1476388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Franck Beaucoup, Peter Borwein, David W. Boyd and Christopher Pinner. Power series with restricted coefficients and a root on a given ray. Math. Comp. 67 (1998) 715-736. MR 1468939.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Y. Yomdin. Oscillation of analytic curves. Proc. Amer. Math. Soc. 126 (1998) 357-364. MR 1443861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Peter Borwein and Tamás Erdélyi. Generalizations of Müntz's Theorem via a Remez-type inequality for Müntz spaces. J. Amer. Math. Soc. 10 (1997) 327-349.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Peter Borwein and Tamás Erdélyi. The $L_p$ version of Newman's Inequality for lacunary polynomials. Proc. Amer. Math. Soc. 124 (1996) 101-109. MR 1285974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Karl-Goswin Grosse-Erdmann and Karin Stadtmüller. Characterization of summability points of N\"orlund methods . Trans. Amer. Math. Soc. 347 (1995) 2563-2574. MR 1260167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] V. Nestoridis. Distribution of partial sums of the Taylor development of rational functions . Trans. Amer. Math. Soc. 346 (1994) 283-295. MR 1264150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Oscar P. Bruno and Fernando Reitich. Approximation of analytic functions: a method of enhanced convergence . Math. Comp. 63 (1994) 195-213. MR 1240654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] David Borwein and Amnon Jakimovski. Matrix transformations of power series . Proc. Amer. Math. Soc. 122 (1994) 511-523. MR 1198451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Robert M. Gethner. Zeros of the successive derivatives of Hadamard gap series . Trans. Amer. Math. Soc. 339 (1993) 799-807. MR 1123453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Emmanuel S. Katsoprinakis. Taylor series with limit-points on a finite number of circles . Trans. Amer. Math. Soc. 337 (1993) 437-450. MR 1106192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] David C. Ullrich. Differentiation of Zygmund functions . Proc. Amer. Math. Soc. 117 (1993) 195-197. MR 1146866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Luis G. Bernal. On a theorem of Hardy and Littlewood . Proc. Amer. Math. Soc. 104 (1988) 1078-1080. MR 931724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] J. L. Schiff and W. J. Walker. A sampling theorem for analytic functions . Proc. Amer. Math. Soc. 99 (1987) 737-740. MR 877049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] N. G. Makarov. A note on integral means of the derivative in conformal mapping . Proc. Amer. Math. Soc. 96 (1986) 233-235. MR 818450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Judy Halchin and Karl Petersen. Random power series generated by ergodic transformations . Trans. Amer. Math. Soc. 297 (1986) 461-485. MR 854078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 38 found      Go to page: 1 2